# SDR FDEA201203050908

- Difficulty date: March 5, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22938
- Aircraft time: 33,742 hours, 20,234 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65564415
- Condition: Corroded
- Location: Bs 950e-950f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 29L, BETWEEN BS 950E AND 950F.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-10-1 FIG1. FABRICATED   REPAIR PARTS AND INSTALLED IAW EA 7-5310-143970.
